# SDR 96ZZZX588

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N685GF
- Make and model: Cessna 421C
- Aircraft serial: 421C0680
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 511201144
- Condition: Cracked
- Location: Fs 373.56
- Part time: 5,579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION REQUIRED BY CESSNA SB 95-10A, FOUND CRACK IN TAIL BULKHEAD AT STA 373.56.  NEW BULKHEAD INSTALLED AND AREA REINFORCED WITH SK 421-143 KIT INSTALLATION.  SUBMITTER SUGGESTS INSPECTION PER SB 95-10A AND KIT INSTALLATION ON 400 SERIES CESSNAS.
